# SDR UIEA2024101100984

- Difficulty date: October 12, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 115,205 hours, 19,997 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Part number: 69B067148
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-ANGLE WING TO BODY FAIRING INTERNAL PNL SUPPORT STRUCTURE STA 894 LBL 5.( 1. REMOVED DAMAGE PART I.A.W SRM 51-40-02-0G-0 REV.101. 2. INSTALL NEW PART I.AW SRM 51-40-02-0G-0 REV.101 AND DWG #65B06714 SH3 REV.F, 65B06714 SH5 REV.A. 3. JOB COMPLETED AND CONDITION CHECK NORMAL. )
